# SDR CA080828003

- Difficulty date: August 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R752863
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF IN ROUTE, THE MESSAGE HYD NR1 LOW PRESS CAUTION CAME ON EICAS . CREW COMPLIED WITH QRH AND RETURNED.  AFT EQUIPMENT WAS SOAKED WITH SKYDROL.  A LEAK WAS FOUND ON A RETURN LINE ON THE HYD NR1 MANIFOLD.  THE LINE AND ELBOW WERE REPLACED , ACFT BACK TO SERVICE.
